Algebra & Number Theory
- Algebra Number Theory
- Volume 10, Number 10 (2016), 2267-2286.
The Voronoi formula and double Dirichlet series
We prove a Voronoi formula for coefficients of a large class of -functions including Maass cusp forms, Rankin–Selberg convolutions, and certain noncuspidal forms. Our proof is based on the functional equations of -functions twisted by Dirichlet characters and does not directly depend on automorphy. Hence it has wider application than previous proofs. The key ingredient is the construction of a double Dirichlet series.
Algebra Number Theory, Volume 10, Number 10 (2016), 2267-2286.
Received: 8 May 2016
Revised: 19 July 2016
Accepted: 23 September 2016
First available in Project Euclid: 16 November 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 11F30: Fourier coefficients of automorphic forms
Secondary: 11F68: Dirichlet series in several complex variables associated to automorphic forms; Weyl group multiple Dirichlet series 11L05: Gauss and Kloosterman sums; generalizations
Kıral, Eren; Zhou, Fan. The Voronoi formula and double Dirichlet series. Algebra Number Theory 10 (2016), no. 10, 2267--2286. doi:10.2140/ant.2016.10.2267. https://projecteuclid.org/euclid.ant/1510842637